# SDR SWAA2013120222857

- Difficulty date: November 18, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500 TO BS 500A.  R & R SUPPORT IAW SRM.
